| Model Number |
REGULAR |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Cramp(s) (2193)
| Date of Event |
09/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported she wore a tampon for four hours and upon removal the tampon fell apart leaving pieces inside her vaginal cavity.She manually removed a piece of pledget from her vaginal cavity and noticed more pledget pieces came out later.She stated she has been experiencing some vaginal cramping.She did not seek medical attention and did not experience any adverse health effects.